# SDR CALA2024062000031

- Difficulty date: June 20, 2024
- Submitted: June 20, 2024
- Operation: Air carrier
- Aircraft: N421UA
- Make and model: Airbus A320-232
- Aircraft serial: 500
- Aircraft time: 92,020 hours, 36,424 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Cartridge
- Part number: 424B2007
- Condition: Odor
- Location: Hep Filter
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DUE TO CREW REPORT OF ODOR. PLEASE REPLACE BOTH RECIRCULATION FILTER CARTRIDGES PRECAUTIONARY. REF AMM 21-21-41 ACCOMP IDENT OF CAUSE FOR ODOR AS PER AMM 05-50-00, REPLACED LEFT AND RIGHT RECIRC FILTER CARTRIDGES AS PER AMMM 21-21-41. ACOMP LEVEL A DECONTAMINATION ECS AS PER AMM 21-00-00-615-802 , UNABLE TO DUPLICATE ANY ABNORMAL ODORS ISOLATING APU , LEFT AND RIGHT ENGS BOTH FULL COLD AND FULL HOT , DURING HIGH PWR AND IDLE POWER 15 MIN CYCLES FOR EACH STEP.
